Skin Care Talk banner

1 - 19 of 19 Posts

·
Registered
Joined
·
713 Posts
Discussion Starter #1
Three days ago I inadvertently got Viterol A eye cream in one of my eyes and my eye has become very blood shot particularly around my iris and it is not getting better, has anyone else had this experience


I really do look like I'm wearing a spooky Halloween mask!
 

·
Administrator
Joined
·
33,844 Posts
Have you tried putting eye drops in to see if this will help at all? Kitskid, Viterol is supposed to be used under the eye, not IN the eye-
 

·
Registered
Joined
·
713 Posts
Discussion Starter #3
Okay gymrat...that's enough out of you!
Yes I have tried two different eye drops and it has not helped, I really look strange!!!!
 

·
Administrator
Joined
·
33,844 Posts
Okay gymrat...that's enough out of you!
Yes I have tried two different eye drops and it has not helped, I really look strange!!!!


Is it red? does it burn, itch, swollen?
 

·
Registered
Joined
·
713 Posts
Discussion Starter #5
Okay gymrat are you sitting down? It does burn...just a little but the funny part is it feels like my eye has a haze over it and that something is falling in it!!!! Now you know gymrat that I am a teetotaller so don't think I've been into the sauce...
 

·
Administrator
Joined
·
33,844 Posts
Lol, yep I'm sitting down-


maybe you should get in to see your eye Dr, just to be sure you haven't caused some kind of damage. Afterall, your eye is a very important part of your body!!! so make that appt tomorrow and report back, ya hear!!
 

·
Registered
Joined
·
77 Posts
Kitskid -- How are u doing? Any Dr.'s report yet...please make sure you get it looked at...better safe than sorry and all that stuff, ya know?
 

·
Registered
Joined
·
713 Posts
Discussion Starter #10
Thanks sandywave, gymrat just suggest going to the doctors and I think it is a good idea, I'm always telling people the doctor is the best place to go! It is midnight here so I will go in the morning. Thanks for your concern.
 

·
Registered
Joined
·
713 Posts
Discussion Starter #11
Be very careful when using Viterol A I had to go to the doctor today, after I had got some in my eye. I had to get my eye flushed and I got a prescription for anti-inflammatory drops!
 

·
Banned
Joined
·
33,050 Posts
So sorry this happened Kid! A fine example of why eye creams should be used on the undereye area only and even then with caution....

This is the ingredient list for Viterol-A for eyes and mouth:
[quote from Dermstore.com]Ingredients: Deionised Water, Almond Oil, Nanosomes Of Sodium Lactate, Kinetin, Matryxil, Ferulic Acid, Cetostearylic Alcohol, Nanosomes Of Calendula, Nanosomes Of Witch Hazel, Nanosomes Of Ginseng, Grapefruit Seed Extract, Glyceryl Monostearate, Propylene Glycol, Cetrimonium Chloride, Silicon Oil 300, Nanosomes Of Urea, Nanosomes Of Vitamin A And E, Nanosomes Of Pro-Vitamin B5, Nanosomes Of Alpha-Bisabolol, GABA And Germal II.
Hope you are better soon!



Skin | care | talk
 

·
Administrator
Joined
·
33,844 Posts
Be very careful when using Viterol A I had to go to the doctor today, after I had got some in my eye. I had to get my eye flushed and I got a prescription for anti-inflammatory drops!
I hope it is feeling better for you tonight kitskid.
 

·
Registered
Joined
·
154 Posts
kitskid, how scary! Eyes are nothing to fool with. I hope it is feeling better.
 

·
Registered
Joined
·
713 Posts
Discussion Starter #15
Thanks gymrat and lasvegasdeb....no more Viterol A on my eyelids for me, I thought it could be used all over my eye, duh
 

·
Registered
Joined
·
1,944 Posts
I hope you feeling better now, kitskid. Be careful when applying something near the eyes!

Take care.
 
1 - 19 of 19 Posts
Top